# SDR DALA2020012900657

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,523 hours, 57,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED @ L/H SIDE OF STA 1463 APROX. 10 O'CLOCK POS. AT LWR FWD LOUVER ATTACH. REMOVED AND BEGUN FABRICATING BRACKET (957441) FINISHED FABRICATING BRACKET (702761) IAW MD88 SRM 53-14-4 PG.14 (825000) INSTALLED BRACKET. (LP1466123)
